# SDR UALA2012091305176

- Difficulty date: September 10, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 37,150 hours, 15,314 cycles
- Engine: Iae V2522A5
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 21684
- Part serial: 424150261350
- Condition: Faulty
- Location: Alt System
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

BRAKES GRAB & CHATTER AND GROAN WHEN COMING TO A STOP.  ALSO LEFT BRAKE PEDAL FEELS MUSHY UPON APPLICATION.   WORK WITH TSM 32-42-00-810-912A.  POSSIBLE LOW PRESSURE BRAKE ALTERNATE BRAKE SERVICE+BLEED NEEDED.  BLED LOW PRESSURE CTRL SYSTEM OF ALTERNATE BRAKING AND REPLACED BRAKES NR 2, 3 AND 4.  TAXIED AIRCRAFT, BRAKES OPERATED NORMAL.
